Journal of Graph Theory

Cover image for Vol. 83 Issue 3

Editors-in-Chief: Paul Seymour and Carsten Thomassen

Impact Factor: 0.796

ISI Journal Citation Reports © Ranking: 2015: 94/312 (Mathematics)

Online ISSN: 1097-0118

Most Accessed


Enjoy these top accessed papers published in the Journal of Graph Theory in 2015:

Connected-Homomorphism-Homogeneous Graphs
Deborah C. Lockett
Volume 78, Issue 1

Vertex Ordering Characterizations of Graphs of Bounded Asteroidal Number
Derek G. Corneil, Juraj Stacho
Volume 78, Issue 1

Antimagic Labeling of Cubic Graphs
Yu-Chang Liang, Xuding Zhu
Volume 75, Issue 1

The Erdös–Hajnal Conjecture—A Survey
Maria Chudnovsky
Volume 75, Issue 2

Edge-Disjoint Spanning Trees, Edge Connectivity, and Eigenvalues in Graphs
Xiaofeng Gu, Hong-Jian Lai, Ping Li, Senmei Yao
Volume 81, Issue 1

Counterexamples to the List Square Coloring Conjecture
Seog-Jin Kim, Boram Park
Volume 78, Issue 4

On Perfect Matching Coverings and Even Subgraph Coverings
Xinmin Hou, Hong-Jian Lai, Cun-Quan Zhang
Volume 81, Issue 1

Monochromatic Clique Decompositions of Graphs
Henry Liu, Oleg Pikhurko, Teresa Sousa
Volume 80, Issue 4

Structure Theorem for U5-free Tournaments
Gaku Liu
Volume 78, Issue 1

Forbidding Kuratowski Graphs as Immersions
Archontia C. Giannopoulou, Marcin Kamiński, Dimitrios M. Thilikos
Volume 78, Issue 1

SEARCH

SEARCH BY CITATION